# SDR CA010625001

- Difficulty date: June 13, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Aircraft time: 27,474 hours
- Engine: Lyc ALF502R5
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 200877664
- Condition: Damaged
- Location: Mlg
- Part time: 28,020 hours, 2,615 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LARGE SECTION OF CHROME MISSING FROM DIAMETER "A" PIN (PARENT METAL CORRODED UNDER AREA OF MISSING CHROME) DEFECT FOUND REMOVAL OF PIN WHEN RETRACTION ACTUATOR REPLACEMENT WAS REQUIRED. PIN REPLACED. ADDITIONAL INFORMATION & PICTURES E-MAILED TO STEVE DUDKA AT TRANSPORT CANADA.
